# SDR SWAA2022021458831

- Difficulty date: January 5, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SURFACE INSPAR SKIN PANEL LOCATED STAB STA 193.90 AND 25 INCHES FROM FRONT SPAR AT RT HORIZONTAL STABILIZER ; 2022-11211 / [01] TOOL USED EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D;S/N:21038503; DUE DATE:05-MAR-22.; [02] TOOL USED EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D; S/N: 21038503; DUE DATE:05-MAR-22.; [03] REPAIRED LOWER SURFACE INSPAR SKIN PANEL LOCATED STAB STA 193.90 AND 25 INCHES FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW SRM B737-700 55-10-01-2R-11 REPAIR 11;SEE INDIVIDUAL SIGNOFFS BELOW.; [04] CERTIFIED RII MAJOR REPAIR PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
